# SDR SWAA2019060433247

- Difficulty date: May 26, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,434 hours, 24,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A5400
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UPPER ANGLE CRACKED BETWEEN BS. 380 TO BS. 400, BL 0. / R&R ANGLE IAW SRM & DWG.
